# SDR CALA0400117

- Difficulty date: February 14, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 17,409 hours, 5,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BMS569
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN RT MAIN WHEEL WELL AFT WEB.  THE WEB WAS REMOVED AND REPLACED IAW SRM 53-40-71 AND 51-10-2.
